Advertisement

Will Advair HFA cause me to gain weight?

During the official clinical trials of Advair HFA, weight gain was not seen as a side effect. However, after being released to general use, both doctors and patients have reported increases in weight while taking the medication. How often this happens, and whether the medication is the reason, is unknown.

If you do gain weight, increase your exercise to at least 30 minutes most days of the week. Eat foods that are low in fat. Eat vegetables, fruits and grains. If the weight gain continues, or if it occurs when you are already following a healthy diet and exercise program, talk to your doctor about other possible medical problems.

Continue Learning about Antiasthma

What is ipratropium nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Ipratropium (Atrovent) is a prescription nasal spray that reduces the amount of fluid and mucus in t...
More Answers
Does theophylline interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking deferasirox, iobenguane I-123, pancuronium, or riociguat, theophylline can lead to...
More Answers
How effective are bronchodilators for the treatment of COPD?
Donna Hill Howes, RNDonna Hill Howes, RN
Bronchodilators can provide fast relief of symptoms for people with chronic obstructive pulmonary di...
More Answers
Can medication cure COPD?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Below are a list of medications often used to treat symtoms of COPD: Brovana: Brovana (arformoter...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.